# SDR 29GA2019062400002

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 39,540 hours, 43,999 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0072 FLL/GGT REPORT: F.A. IS UNABLE TO CLOSE MAIN CABIN DOOR. CORRECTIVE ACTION: LUBRICATED AIRSTAIR DOOR UPPER HINGE.AIRSTAIR DOOR OPERATIONAL CHECK GOOD IAW SAAB AMM 52-10-00.
